Show simple item record

dc.contributor.authorEden, Michael ( Orcid Icon 0000-0002-3852-8922 )
dc.contributor.authorMuntean, Adrian ( Orcid Icon 0000-0002-1160-0007 )
dc.date.accessioned2022-03-31T16:56:46Z
dc.date.available2022-03-31T16:56:46Z
dc.date.issued2017-02-23
dc.identifier.citationEden, M., & Muntean, A. (2017). Corrector estimates for the homogenization of a two-scale thermoelasticity problem with a priori known phase transformations. Electronic Journal of Differential Equations, 2017(57), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15583
dc.description.abstractWe investigate corrector estimates for the solutions of a thermoelasticity problem posed in a highly heterogeneous two-phase medium and its corresponding two-scale thermoelasticity model which was derived in [11] by two-scale convergence arguments. The medium in question consists of a connected matrix with disconnected, initially periodically distributed inclusions separated by a sharp interface undergoing a priori known phase transformations. While such estimates seem not to be obtainable in the fully coupled setting, we show that for some simplified scenarios optimal convergence rates can be proven rigorously. The main technique for the proofs are energy estimates using special reconstructions of two-scale functions and particular operator estimates for periodic functions with zero average. Here, additional regularity results for the involved functions are necessary.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectHomogenizationen_US
dc.subjectTwo-phase thermoelasticityen_US
dc.subjectCorrector estimatesen_US
dc.subjectTime-dependent domainsen_US
dc.subjectDistributed microstructuresen_US
dc.titleCorrector estimates for the homogenization of a two-scale thermoelasticity problem with a priori known phase transformationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record